A parabolic - elliptic variational inequality.
Manuscripta mathematica, Tome 39 (1982), pp. 155-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
existence, uniqueness, variational inequalities of parabolic-elliptic type, nonlinear boundary conditions, regularization
@article{MM2_1982__39_154879,
author = {Ulrich Hornung},
title = {A parabolic - elliptic variational inequality.},
journal = {Manuscripta mathematica},
pages = {155--172},
year = {1982},
volume = {39},
zbl = {0502.35055},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__39_154879/}
}
Ulrich Hornung. A parabolic - elliptic variational inequality.. Manuscripta mathematica, Tome 39 (1982), pp. 155-172. http://geodesic.mathdoc.fr/item/MM2_1982__39_154879/